MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. PROXABRUSH; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. PROXABRUSH; TOOTHBRUSH, MANUAL
Model Number 1614N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
I have used your proxabrushes for a few years now but have a problem with the container i am using as two of the brushes fell off the stems when i was first using them.Never happened before.The wire broke and the head came off.
 
Additional Manufacturer Narrative
Our reporting system experienced technical difficulty and thus this report is delayed.Our vendor, iqvia, has notified us that we have ran into a bug that requires a patch that will be released soon.

Brand Name
PROXABRUSH
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key24067069
Report Number1413787-2026-00250
Device Sequence Number21399192
Product Code EFW
UDI-Device Identifier00070942000840
UDI-Public00070942000840
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1614N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown